# SDR DALA1213203119

- Difficulty date: March 3, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 5,029 hours, 2,775 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN ENTRY WAY FLOOR PANEL 221FF IS CORRODED, 6"X 2" AREA.  RECEIVED NEW PANEL P/N E5367147801200 TO BE INSTALLED ON WORKCARD 2500-6617 (DAMAGE DIM. L=6" W=2" D=.025").
